# SDR SCNA97010

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  AIRCRAFT RETURNED TO GATE.  REPLACED COALESCER BAGS, INSPECTED PNEUMATIC SYSTEM, PERFORMED ENGINE RUNS, AND NO DEFECTS NOTED.  FOUND LEFT ACM WITH EVIDENCE OF SEAL LEAKAGE BETWEEN CASE HALVES, REMOVED AND REPLACED ACM.  ALSO REMOVED AND REPLACED FLOW MULTIPLIER DUE TO EVIDENCE OF SEAL LEAKAGE BETWEEN CASE HALVES.
